# SDR IPXA2023030391501

- Difficulty date: February 14, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,363 hours, 19,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102885
- Part serial: NA
- Condition: None
- Location: Sta 1320 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3*MAJOR REPAIR* DURING INSPECTION FROM EO (B757-5310-73926-A) FOUND AN EXISTING REPAIR AT STA 1320 RH STR 23-27RACCOMPLISHED REPAIR ON FRAME PER UPS EO B757-5310-85617-A, VT MAE EA 757-5360-27-A3144 REV- AND UPS RCD 270732
